# SDR C2XA11TY131

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 31,017 hours, 23,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A ROUTINE CHECK WHEN INSPECTION FOUND THE EMERGENCY LIGHT BLOWN ON THE RIGHT OVERHEAD WING.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD AND WAS RELEASED.
